# SDR AALA2019010979029

- Difficulty date: January 4, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 60,111 hours, 26,176 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ONE AND ONE HALF HOURS PRIOR TO LANDING,  F/A'S NOTED A STRONG SWEET ODOR IN THE AFT GALLEY.  NOT SMOKE.  REPLACED THE LT & RT RECIRCULATION FANS IAW AMM 21-21-51.  REPLACED THE  HEPA FILTERS IAW AMM 21-21-41. OPS CHECKED NORMAL. NO ODORS IN CABIN.
